MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 46MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT PSL HA CLUSTER 46MM; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 542-11-46D
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Injury (2348); Joint Dislocation (2374)
Date of Event 01/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding revision of a liner component due to dislocation whereby the trident shell was also explanted was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as no product was returned for evaluation.Clinician review: no medical records were received for review with a clinical consultant.Product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information including the reason for revising the shell, operative reports, progress notes, x-rays and evaluation of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
This pi is for revision 1 done on (b)(6) 2017 due to dislocation and pain.It was reported through the filing of a lawsuit that allegedly on (b)(6) 2016 and again on (b)(6) 2016 the patient was admitted for dislocations and underwent closed reductions of the hip.It is further alleged on (b)(6) 2017 less than two months after the last closed reduction she was back in the hospital because of a dislocation and pain.The cup and liner were removed and replaced.

Brand Name
TRIDENT PSL HA CLUSTER 46MM
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8376067
Report Number0002249697-2019-01216
Device Sequence Number2127045
Product Code LPH
UDI-Device Identifier04546540240460
UDI-Public04546540240460
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number542-11-46D
Device Lot Number27571201
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;